Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
169 Doctors are Online

Burning in the vagina, spotting, brownish painful zits in the inner thigh. Took Cifron. Suggestions?

Last five days before I was suffering some burning feelings in Vagina . As per doctor prescribed I started to take cifron 500 for 10 days. At the six day I found that I was spotting, before two weeks of the date of period. And this is the first time of my life. Please note that there is a brown painful zits in my inner thigh.
Asked On : Sat, 7 Jul 2012
Answers:  1 Views:  134
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
OBGYN 's  Response

Thanks for the query

Cifran will not help for burning vagina

It can be due to trichomonas , candida or mixed infection or bacterial vaginosis

You have to take a kit containing antibiotic like Azithromycin or clindamycin as well as antifungal like micanazole or you can use vaginal pessaries as well but under doctor's prescription and guidance

Apply neomycin or nystatin cream locally

Get your complete urine examination done to rule out UTI

Inner thigh must be having varicose veins or any dermatitis for which you can consult a gynaecologist or dermatologist

Take care
Answered: Fri, 20 Jul 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor